# SDR 96ZZZX1167

- Difficulty date: January 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5074R
- Make and model: Hughes 369D
- Aircraft serial: 1151D
- Engine: Allsn 250C20B
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Combustion Liner
- Part number: 23056130
- Condition: Burned
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REMOVING TURBINE, THE COMBUSTION LINER WAS FOUND BURNED, WARPED, AND CRACKED.  PART REPLACED.
